MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-1511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544)
Date of Event 03/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2013.Approximately 3 years and 2 months after the initial procedure the patient had a left knee revision on (b)(6) 2016.The patient has suffered the following injuries and complications: pain, difficulty with everyday activities, trouble walking.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Postoperative diagnosis: failed left total knee arthroplasty secondary to aseptic femoral and tibial loosening.Procedure: there is significant hypertrophic inflammatory synovitis a complete synovectomy was performed.On inspection of the components of the patella, component was well fixed.The femoral and tibial components were grossly loose they were extracted there is necrotic bone beneath the components.Residual cement and fibrinous debris was removed.Devices were trailed and then the implants seated.All were assessed and found to be satisfactory.The patient was awakened and transferred to the recovery room.Patient was revised to exactech devices.
 
Additional Manufacturer Narrative
Report number: 1038671-2023-01970 d10 concomitants: tray tib (02-012-45-1515, (b)(6), patella 3 peg (200-02-29, (b)(6), logic femoral ps cem left sz 1.5 (02-010-01-0215, (b)(6).The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01970.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Report number: 1038671-2023-01970, 1038671-2025-00038.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2013.Approximately 3 years and 2 months after the initial procedure the patient had a left knee revision on (b)(6) 2016.The patient has suffered the following injuries and complications: pain, difficulty with everyday activities, trouble walking.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Postoperative diagnosis: failed left total knee arthroplasty secondary to aseptic femoral and tibial loosening.Procedure: there is significant hypertrophic inflammatory synovitis a complete synovectomy was performed.On inspection of the components of the patella, component was well fixed.The femoral and tibial components were grossly loose they were extracted there is necrotic bone beneath the components.Residual cement and fibrinous debris was removed.Devices were trialed and then the implants seated.All were assessed and found to be satisfactory.The patient was awakened and transferred to the recovery room.Patient was revised to exactech devices.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21061229
Report Number1038671-2025-00036
Device Sequence Number18159513
Product Code JWH
UDI-Device Identifier10885862173447
UDI-Public10885862173447
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2020
Device Catalogue Number02-012-44-1511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexFemale